# SDR ASOA2015123014301

- Difficulty date: December 30, 2015
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 36,060 hours, 32,686 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT RAIL BETWEEN FS 409.00+128 AND FS559.00 AT RBL 9 IS CORRODED.  EVALUATED AND FOUND DAMAGE TO BE OUT OF LIMITS REF SRM 53-41-49.  R & R SEAT RAIL BETWEEN FS 409.00+128 AND FS 559.00 AT RBL 9 REF COMPLIED WITH GREO 601R-53-00-485, REV A, AMM 53-01-11-000-802, 53-01-11-400-802. RECEIVED EC/TC FABRICATED SEAT RAILS IAW GREO 601R-53-00-485, REV A.
